Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 7 > No. 2L


Performance Analysis of Two-hop Routing in Node-markovian Graph

PP: 543-547
Hong-bin Huang, Ya-hui Wu, Su Deng,
In order to describe the strong dependence between the existence and absence of nodes in different times, we propose the Node-markovian graph. At every time step, nodes change their state (existence or not) according to a two-state Markov process. If nodes do not discard the messages stored in them when they quit from the graph, we think that they have memory, or they do not have memory, and we study the performance of two-hop routing in both situations. We give the upper and lower bound of the performance in this paper. Surprisingly, simulation and numerical results show that difference of the performance between both cases is small when nodes in the graph exist with bigger probability, but they have bigger difference when the probability is smaller, so we think that it is not necessary for nodes to have memory in some cases.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved